# SDR P5CA9601177

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CRACKED UNDERWING FITTING OF FWD SKIRT ROD ATT, AFT OF DUAL SIDE STRUT FITTING OF NR 3 PYLON.  MUST BE REPAIRED BEFORE INST NEW FITTING (P/N 69B12302-6) AND RIVETED PER SRM 51-30-02.
